1 doctor weighed in:

I have been taking Tenex (Guanfacine) for about a month. For the past couple of weeks I have been experiencing all the major side effects including hypokinesia, impotence, insomnia, paresthesia etc. Will all these tortuous side effects become permanent ev

1 doctor weighed in
Dr. Robert Grindstaff
Addiction Medicine

In brief: Probably not

You do have several of the listed side effects.
If you stop the Tenex (guanfacine) be careful as your BP mat shoot up. These problems are probably not permanent I hope that helped some.

In brief: Probably not

You do have several of the listed side effects.
If you stop the Tenex (guanfacine) be careful as your BP mat shoot up. These problems are probably not permanent I hope that helped some.
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
50 years in practice
56M people helped
Continue
111,000 doctors available